MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 45MM; POLYAXIAL REDUCTION PEDICLE SCREW

ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 45MM; POLYAXIAL REDUCTION PEDICLE SCREW
Model Number 00-1300-0645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr (b)(6) from chicago shrine reported an issue involving a 12-year-old female patient implanted with a 6.0 uni pedicle screw (part no.00-1300-0645) from the response 5.5/6.0 spine system.During a 12-month follow-up, two screws were found broken at the bottom of the construct.The event resulted in a revision procedure.The affected device was removed on (b)(6) 2025.No patient injury or death was reported.

Brand Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 45MM
Common Device Name
POLYAXIAL REDUCTION PEDICLE SCREW
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23077538
Report Number3006460162-2025-00058
Device Sequence Number17304435
Product Code NKB
UDI-Device Identifier00841132100332
UDI-Public00841132100332
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-0645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age12 YR
Patient SexFemale